MathSciNet Relay Station
MathSciNet bibliographic data
MR2016828 76B15 (35Q35 35Q51 35Q53 76B25)
Schneider, Guido; Wayne, C. Eugene On the validity of 2D-surface water wave models. GAMM Mitt. Ges. Angew. Math. Mech. 25 (2002), no. 1-2, 127–151.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement